New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Apr 2009
Total Posts : 1196
   Posted 6/26/2012 5:42 PM (GMT -6)   
Anyone know if percocet makes you feel like crap as a diabetic. i took it and my sugar is fine but i feel shaky and lightheaded. i have taken them before being a diabetic with no issues. i had lunch and took it two hours after lunch because of toe. after lunch sugar was 171 but i think it was from the fact i had my toe worked on and it hurt and the pain drug it up. im sweaty too but i didnt have the air on so im gonna eat dinner and see how i feel.
"No one really dies because they have loved. Because they love they stay in the hearts of the people they have touched so in that their memory lives on." Ghost whisperer-i know corny but this touched me deep down and i see so much truth in it.
ADD-diagnosed 2010
Diabetes- diagnosed 3-29-2012. only using low fat and low carb diet and metformin 500 mg a day. half at lunch and half at dinner

Veteran Member

Date Joined May 2012
Total Posts : 619
   Posted 6/26/2012 5:51 PM (GMT -6)   
I've taken Percocet and can tell you the shaky lightheaded feeling is fairly normal. Especially if you don't take it with food. Lightheadedness is listed as a side effect of Percocet.

I'm diabetic now but haven't taken any percocet since being diagnosed, so I can't answer the blood sugar question but I tend to think it's from the pain.
Chronic pain, Depression, Fibromyalgia, Tennis Elbow (both arms), Arthritis (knees and fingers), Diabetes. Ruptured disk L-4, Severe degenerative damage L5-S1, ACDF C5-C6
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, March 24, 2018 12:42 AM (GMT -6)
There are a total of 2,943,357 posts in 322,943 threads.
View Active Threads

Who's Online
This forum has 161314 registered members. Please welcome our newest member, neell.
215 Guest(s), 0 Registered Member(s) are currently online.  Details